# SDR SWAA2022030746327

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STA 663 VAPOR WEB REQUIRES PERM REPAIR FOR EXISTING CRACK / ACCOMPLISHED PERM. REPAIR TO R/H STA 663 VAPOR WEB IAW B737 SRM 51-70-04-2R-10 REPAIR 10.
